- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2019 12 (4)
- Authors
- Nilsson, Lisa; Passare, Mikael; Tsikh, August K.
- Contact information
- Nilsson, Lisa: Stockholm University Stockholm; ; Passare, Mikael: Stockholm University Stockholm Sweden; ; Tsikh, August K.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
- Keywords
- A-hypergeometric series; Mellin-Barnes integral; Principal A-determinant
- Abstract
We prove two theorems on the domains of convergence for A-hypergeometric series and for associated Mellin-Barnes type integrals. The exact convergence domains are described in terms of amoebas and coamoebas of the corresponding principal A-determinants
- Pages
- 509–529
- DOI
- 10.17516/1997-1397-2019-12-4-509-529
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/112609
Journal of Siberian Federal University. Mathematics & Physics / Domains of Convergence for A-hypergeometric Series and Integrals
Full text (.pdf)